Fixed Point Theorems for Weakly Compatible Mappings in Intuitionistic Fuzzy Metric Spaces

Sunny CHAUHAN, B. D. PANT, Sandeep BHATT
1.571 646

Abstract


Sintunavarat and Kumam [Common fixed point theorems for a pair of weakly compatible mappings in fuzzy metric spaces, J. Appl. Math. vol. 2011, Article ID 637958, 14 pages, 2011] defined the notion of (CLRg)property which is more general than (E.A) property. The aim of this paper is to prove a common fixed pointtheorem for a pair of weakly compatible mappings in intuitionistic fuzzy metric spaces employing (CLRg)property. Our results improve and generalize several previously known fixed point theorems of the existingliterature.Keywords: Intuitionistic fuzzy metric space, property (E.A), common limit range property, weakly compatiblemappings, fixed point.2010 Mathematics Subject Classification: Primary 47H10, Secondary 54H25.

Keywords


Intuitionistic fuzzy metric space, property (E.A), common limit range property, weakly compatible mappings, fixed point.

Full Text:

PDF

References


(Prague), 11(5):336-344(1975). Kybernetika [15]

Kumar, S., “Common fixed point theorems in

intuitionistic fuzzy metric spaces using property

(E.A)”, J. Indian Math. Soc. (N.S.), 76(1- 4):93-104(2009). [16]

Kumar,S.,Kutukcu, S., “Fixed points of

expansion maps in intuitionistic fuzzy metric

spaces”, Sci. Stud. Res. Ser. Math. Inform., 20(1):119-132(2010). [17]

Kumar,S.,Vats, R.K., “Common fixed points for

weakly compatible maps in intuitionistic fuzzy

metric spaces”, Adv. Fuzzy Math., 4(1):9- 22(2009). [18]

Kutukcu, S.,Yildiz,C.,Turkoglu, D., “Fixed

Sharma,S.,Deshpande,B., “Common fixed point

theorems for finite number of mappings without

continuity and compatibility on intuitionistic

fuzzy metric spaces”, Chaos Solit. Fract., 40(5):2242-2256(2009).

Sharma,S.,Kutukcu,S.,Rathore, R.S., “Common

fixed point for multivalued mappings in

intuitionistic fuzzy metric spaces”, Commun.

Korean Math. Soc., 22(3):391-399(2007).

Sintunavarat,W.,Kumam,P., “Common fixed

point theorems for a pair of weakly compatible

mappings in fuzzy metric spaces”, J. Appl.

Zadeh, L.A., “Fuzzy sets”, Inform. Control, 8:338-353(1965).